Alert archive / Indiana / Special Weather Statements in 2020
Special Weather Statement, NWS Indianapolis, IN
NWS Indianapolis, IN issued this special weather statement at Jul 12, 2020, 1:21 AM EDT for 7 counties in Indiana. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 12, 2020, 1:21 AM EDT (05:21 UTC)
- Expired
- Jul 12, 2020, 2:00 AM EDT
- In force
- 39 min
- Issued by
- NWS Indianapolis, IN
Counties Bartholomew County, IN, Brown County, IN, Daviess County, IN, Jackson County, IN, Knox County, IN, Lawrence County, IN, Martin County, IN
The radar
The Evansville,IN radar (KVWX), 91 km from the middle of the area, began a volume at 05:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 12, 1:25 AM EDT | TSTM WND DMG | 3 Sse Peoga, IN | COUNTY DISPATCH REPORTED POWER LINES DOWN NEAR SWEETWATER LAKE. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 5.4 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2061 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1648 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 4.4
The text
As transmitted.
214
WWUS83 KIND 120521
SPSIND
Special Weather Statement
National Weather Service Indianapolis IN
121 AM EDT Sun Jul 12 2020
INZ062>064-067>071-120600-
Daviess IN-Knox IN-Brown IN-Martin IN-Lawrence IN-Bartholomew IN-
Jackson IN-Monroe IN-
121 AM EDT Sun Jul 12 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MONROE...BROWN...
BARTHOLOMEW...KNOX...MARTIN...LAWRENCE...JACKSON AND DAVIESS COUNTIES
UNTIL 200 AM EDT...
At 121 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles southwest of Nashville to 11 miles
southeast of Bloomington to 8 miles northeast of Shoals to Vincennes.
Movement was southeast at 45 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations impacted include...
Columbus, Vincennes, Seymour, Bedford, Washington, Brownstown,
Nashville, Shoals, Mitchell, Bicknell, Loogootee, Crothersville,
Odon, Oolitic, Medora, Elnora, Oaktown, Monroe City, Elizabethtown
and Wheatland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3847 8775 3851 8765 3864 8762 3874 8750
3887 8754 3890 8668 3896 8668 3933 8611
3927 8579 3881 8579 3873 8587 3878 8620
3876 8628 3869 8631 3869 8668 3853 8668
3849 8695 3855 8720 3854 8743 3842 8774
TIME...MOT...LOC 0521Z 303DEG 41KT 3908 8634 3908 8635 3878 8671 3867
8752
$$
RyanWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this special weather statement went out at Jul 12, 1:10 AM EDT, 11 minutes earlier.
Area forecast discussion, Jul 12, 1:10 AM EDT, 11 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 110 AM EDT Sun Jul 12 2020 .UPDATE... The AVIATION Section has been updated below. && .SYNOPSIS... Issued at 148 PM EDT Sat Jul 11 2020 A pair of upper level weather disturbances will push across Indiana tonight and on Sunday. This will bring chances for showers and thunderstorms to Central Indiana to close out the weekend. High pressure is then expected to build across the area for the start of the work week...providing dry weather with slightly below normal temperatures. A warm front is expected to push across the area on Tuesday. This will usher hot and humid air back to Central Indiana...along with chances for daily showers and thunderstorms for the middle and latter part of the work week. && .NEAR TERM /Tonight/... Issued at 148 PM EDT Sat Jul 11 2020 Surface analysis early this afternoon shows high pressure in place across the lower Mississippi river Valley and Low pressure over upstate NY. This was resulting in a light W-NW flow across Indiana...with dew point temps mainly in the low to mid 60s. A convective complex was found over eastern IA and Nrn IL...pushing SE within the flow aloft. The air mass ahead of the approaching convection and subtle short wave will be marginally favorable for convection. Forecast soundings show CAPE around 1500 J/kg along with convective temperatures in the upper 80s which should be reached. HRRR shows scattered convection arriving late this afternoon and into the early evening within the NW flow aloft. Thus will focus some pops late this afternoon and early this evening given the impact of daytime heating. Better forcing looks to arrive overnight in association with the approaching short wave over the upper Midwest. Time Height at that time suggest deep moisture and lift in play. HRRR at that time also suggests more widespread precipitation overspreading the area. Thus will once again trend pops higher after midnight and into early Sunday as this feature pushes across the area. Given the expected clouds and possible precip...will trend lows at or above the NBM. && .SHORT TERM /Sunday Through Tuesday/... Issued at 148 PM EDT Sat Jul 11 2020 GFS and NAM show the short wave departing on Early Sunday morning. However forecast soundings by Sunday afternoon again show favorable conditions for convection with steep lapse rates...CAPE over 2500 J/KG and pwats over 1.5...and convective temps in the lower 80s. Thus will keep some pops in the forecast on Sunday through the hours of Diurnal heating. However of note..any afternoon convection should be much more isolated. Forecast soundings show good subsidence within the column on Sunday afternoon into Sunday Night....as mid levels show good drying. Meanwhile at the surface high pressure is expected to build across Indiana and the Great Lakes...lowly passing across the area through Tuesday. As the high pressure passes along with the NW flow in place aloft on the lee side of an upper ridge over the plains...more subsidence will be expected through Tuesday. With Northeast winds expected around high...Dry weather will be expected on Monday through Tuesday with slightly below normal temperatures. && .LONG TERM /Tuesday Night to Saturday/... Issued at 234 PM EDT Sat Jul 11 2020 Upper high pressure will expand into our area through the long term. Recent models continue to trend with the high not moving into the area quite as much as previous runs, thus have also been trending towards highs only getting into the low 90s rather than mid 90s or slightly higher. This will also place the region under more zonal flow as well as on the periphery of the high... in these cases, slight upper wave and mesoscale disturbances become more influential for rain chances. These conditions lead to lower confidence on specific rain events through the long term as models fluctuate. Have generally accepted guidance, but did cap PoPs at chance. && .AVIATION /Discussion for 120600z TAF issuance/... Issued at 105 AM EDT Sun Jul 12 2020 Line of thunderstorms currently moving through central Indiana will continue to impact the sites over the next couple of hours. Should be clear of KBMG by around 8z or so, and after that could see spotty showers hanging around for an hour or two. Gusty northwesterly winds will occur as the storms pass but they will drop off after the storms roll through and become light and variable afterwards. Only reductions to flight category are the thunderstorm related hazards, and VFR conditions will arrive in their wake. Some chances for showers and thunderstorms could remain during the day Sunday but low enough confidence to leave thunder out at this time and only mention VCSH. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...Puma NEAR TERM...Puma SHORT TERM...Puma LONG TERM....KH AVIATION...CP
Hazardous weather outlook, Jul 11, 6:36 PM EDT, 6 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 636 PM EDT Sat Jul 11 2020 INZ021-028>031-035>049-051>057-060>065-067>072-122245- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, Cumberland, New Castle, Terre Haute, Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon 636 PM EDT Sat Jul 11 2020 This hazardous weather outlook is for central Indiana. .DAY ONE...Tonight. Outlook: Thunderstorms possible this evening and tonight. A few storms may be severe this evening. Hazards: Damaging winds...large hail...lightning and locally heavy rainfall. Timing: Storms possible anytime after 4 pm. Greatest threat for severe weather this evening. Discussion: An upper level disturbance will approach the area with thunderstorms this evening and possible re-development again overnight as the upper wave moves through. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Outlook: Showers and thunderstorms will continue on Sunday. Daily chances for isolated to scattered thunderstorms will return Tuesday night and continue into next weekend. Heat index values could approach 100 across all of central Indiana on Thursday and Friday. Discussion: The upper level disturbance will move across the Ohio Valley on Sunday...bringing the best chance for numerous showers and thunderstorms through the next week. After a couple dry days... thunderstorm chances return Tuesday night through Friday along with a return to hot and humid conditions. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to send any reports this evening. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind
In the hours before
Local storm report, Jul 11, 10:40 PM EDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1040 PM EDT SAT JUL 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND DMG 2 NW CICERO 40.15N 86.05W
07/11/2020 HAMILTON IN EMERGENCY MNGR
REPORTS OF TREES DOWN AROUND HAMILTON
COUNTY. TIME ESTIMATED.
&&
CPLocal storm report, Jul 11, 11:17 PM EDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1117 PM EDT SAT JUL 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0811 PM FLOOD 1 E INDIANA STATE UNIVE 39.47N 87.40W
07/11/2020 VIGO IN TRAINED SPOTTER
REPORTS OF PARKING LOTS FLOODED AND SOME
WATER ON A COUPLE OF ROADS IN TERRE HAUTE.
0800 PM HAIL 5 WSW WEST TERRE HAUTE 39.44N 87.53W
07/11/2020 M1.00 INCH VIGO IN AMATEUR RADIO
ALSO ESTIMATED 60 MPH WINDS.
0753 PM TSTM WND DMG 1 NE PRAIRIETON 39.38N 87.45W
07/11/2020 VIGO IN AMATEUR RADIO
TREE LIMBS DOWN.
0747 PM HAIL 3 N INDIANA STATE UNIVE 39.51N 87.41W
07/11/2020 E1.00 INCH VIGO IN AMATEUR RADIO
0718 PM HAIL 2 NNW TERRE HAUTE 39.50N 87.40W
07/11/2020 E1.25 INCH VIGO IN AMATEUR RADIO
0708 PM HAIL 1 ENE SANDFORD 39.55N 87.51W
07/11/2020 E1.00 INCH VIGO IN PUBLIC
SEVERAL HAILSTONES UP TO AN INCH. LOTS OF
SMALLER HAIL AS WELL.
0335 PM TSTM WND DMG 4 ENE BATTLE GROUND 40.53N 86.76W
07/11/2020 TIPPECANOE IN TRAINED SPOTTER
SPOTTER REPORTS POWER OUTAGE. ESTIMATED 60
MPH WINDS.
0632 PM HAIL 3 E SHEPARDSVILLE 39.61N 87.37W
07/11/2020 E1.00 INCH PARKE IN AMATEUR RADIO
0505 PM TSTM WND DMG 3 WNW NEW MARKET 39.97N 86.98W
07/11/2020 MONTGOMERY IN NWS EMPLOYEE
LARGE TREE UPROOTED. TIME ESTIMATED FROM
RADAR.
0650 PM TSTM WND DMG 3 SW WOODVIEW HILLS 39.13N 86.44W
07/11/2020 MONROE IN PUBLIC
0545 PM HAIL 2 S WYNNEDALE 39.81N 86.19W
07/11/2020 M1.00 INCH MARION IN PUBLIC
0505 PM HAIL 2 WNW BEECH GROVE 39.72N 86.12W
07/11/2020 E1.00 INCH MARION IN TRAINED SPOTTER
QUARTER SIZE HAIL AT KEYSTONE AVE AND TROY
AVE.
0459 PM HAIL MONUMENT CIRCLE 39.77N 86.15W
07/11/2020 E1.00 INCH MARION IN BROADCAST MEDIA
QUARTER SIZE HAIL DOWNTOWN.
0452 PM TSTM WND DMG 2 E EAGLE CREEK RESERVO 39.85N 86.26W
07/11/2020 MARION IN AMATEUR RADIO
6 INCH TREE LIMBS BROKE NEAR 56TH STREET AND
LAFAYETTE RD.
0450 PM HAIL 3 WNW MERIDIAN HILLS 39.90N 86.22W
07/11/2020 E1.00 INCH MARION IN AMATEUR RADIO
QUARTER SIZE HAIL NEAR 79TH AND MICHIGAN RD.
0450 PM HAIL 1 WNW CROWS NEST 39.86N 86.20W
07/11/2020 E1.00 INCH MARION IN AMATEUR RADIO
QUARTER SIZE HAIL NEAR 56TH AND MICHIGAN RD.
0722 PM TSTM WND DMG 1 NE AVOCA 38.93N 86.53W
07/11/2020 LAWRENCE IN PUBLIC
NUMEROUS TREES DAMAGED.
0715 PM TSTM WND DMG 1 ENE AVOCA 38.92N 86.53W
07/11/2020 LAWRENCE IN AMATEUR RADIO
TREE DAMAGE IN NEEDMORE AREA OF KENTUCKY
HOLLOW RD.
0712 PM TSTM WND DMG SEYMOUR 38.96N 85.89W
07/11/2020 JACKSON IN 911 CALL CENTER
NUMEROUS REPORTS OF TREES DOWN THROUGHOUT
THE COUNTY. TIME ESTIMATED.
0430 PM TSTM WND DMG 1 N NOBLESVILLE 40.07N 86.03W
07/11/2020 HAMILTON IN PUBLIC
TREE DAMAGE AROUND NOBLESVILLE. A COUPLE
REPORTS VIA TWITTER.
0415 PM TSTM WND DMG 2 NW CICERO 40.15N 86.05W
07/11/2020 HAMILTON IN EMERGENCY MNGR
REPORTS OF TREES DOWN AROUND HAMILTON
COUNTY. TIME ESTIMATED.
0600 PM TSTM WND DMG 1 W GREENSBURG 39.34N 85.50W
07/11/2020 DECATUR IN 911 CALL CENTER
TREE REPORTED TO BE BLOWN ONTO HOUSE IN WEST
GREENSBURG. TIME ESTIMATED.
0420 PM TSTM WND DMG 2 S ROSSVILLE 40.39N 86.59W
07/11/2020 CLINTON IN BROADCAST MEDIA
ROOF BLOWN OFF HOUSE. TIME ESTIMATED.
LOCATION NEAR SR 39 AND 700 N.
0358 PM HAIL FRANKFORT 40.28N 86.51W
07/11/2020 E0.70 INCH CLINTON IN TRAINED SPOTTER
0650 PM HAIL 2 S BRAZIL 39.49N 87.13W
07/11/2020 E0.70 INCH CLAY IN AMATEUR RADIO
&&Special weather statement, Jul 12, 12:31 AM EDT, 50 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
1231 AM EDT Sun Jul 12 2020
INZ021-029-030-036-037-045-046-120515-
Montgomery IN-Clinton IN-Putnam IN-Hendricks IN-Boone IN-
Tippecanoe IN-Carroll IN-
1231 AM EDT Sun Jul 12 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CARROLL...
TIPPECANOE...WESTERN CLINTON...HENDRICKS...BOONE...EASTERN MONTGOMERY
AND NORTHEASTERN PUTNAM COUNTIES UNTIL 115 AM EDT...
At 1230 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near West Lafayette to 10 miles north of
Greencastle. Movement was east at 35 mph.
Penny size hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations impacted include...
Lafayette, Frankfort, Crawfordsville, West Lafayette, Plainfield,
Brownsburg, Lebanon, Danville, Avon, Pittsboro, Rossville, Shadeland,
Thorntown, Dayton, Battle Ground, Mulberry, Ladoga, Jamestown,
Roachdale and Darlington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4057 8655 3976 8633 3964 8633 3982 8681
4051 8710 4056 8709
TIME...MOT...LOC 0430Z 279DEG 29KT 4043 8701 3980 8681
RyanLocal storm report, Jul 12, 12:49 AM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1249 AM EDT SUN JUL 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 AM HAIL 4 E PRAIRIETON 39.38N 87.40W
07/12/2020 E1.00 INCH VIGO IN AMATEUR RADIO
TIME ESTIMATED FROM RADAR.
&&
AUSpecial weather statement, Jul 12, 1:01 AM EDT, 20 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
101 AM EDT Sun Jul 12 2020
INZ037-039-046-047-055-120545-
Johnson IN-Hendricks IN-Boone IN-Hamilton IN-Marion IN-
101 AM EDT Sun Jul 12 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JOHNSON...EASTERN
HENDRICKS...MARION...EASTERN BOONE AND SOUTHWESTERN HAMILTON COUNTIES
UNTIL 145 AM EDT...
At 1259 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles southwest of Frankfort to near
Plainfield. Movement was east at 35 mph.
Half inch hail and wind gusts of 50 to 55 mph will be possible with
these storms. The Indianapolis metro area will be impacted.
Locations impacted include...
Indianapolis, Carmel, Fishers, Noblesville, Greenwood, Lawrence,
Plainfield, Brownsburg, Lebanon, Beech Grove, Zionsville, Speedway,
Southport, Westfield, Avon, New Whiteland, Cumberland, McCordsville,
Whiteland and Pittsboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4008 8614 3993 8593 3987 8594 3987 8595
3976 8595 3951 8598 3961 8625 3963 8625
3963 8632 3967 8643 4017 8655
TIME...MOT...LOC 0459Z 288DEG 31KT 4017 8660 3971 8647
RyanSpecial weather statement, Jul 12, 1:21 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
121 AM EDT Sun Jul 12 2020
INZ062>064-067>071-120600-
Daviess IN-Knox IN-Brown IN-Martin IN-Lawrence IN-Bartholomew IN-
Jackson IN-Monroe IN-
121 AM EDT Sun Jul 12 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MONROE...BROWN...
BARTHOLOMEW...KNOX...MARTIN...LAWRENCE...JACKSON AND DAVIESS COUNTIES
UNTIL 200 AM EDT...
At 121 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles southwest of Nashville to 11 miles
southeast of Bloomington to 8 miles northeast of Shoals to Vincennes.
Movement was southeast at 45 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations impacted include...
Columbus, Vincennes, Seymour, Bedford, Washington, Brownstown,
Nashville, Shoals, Mitchell, Bicknell, Loogootee, Crothersville,
Odon, Oolitic, Medora, Elnora, Oaktown, Monroe City, Elizabethtown
and Wheatland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3847 8775 3851 8765 3864 8762 3874 8750
3887 8754 3890 8668 3896 8668 3933 8611
3927 8579 3881 8579 3873 8587 3878 8620
3876 8628 3869 8631 3869 8668 3853 8668
3849 8695 3855 8720 3854 8743 3842 8774
TIME...MOT...LOC 0521Z 303DEG 41KT 3908 8634 3908 8635 3878 8671 3867
8752
RyanThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 8:09 PM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Owen, Sullivan | 36 min |
| Jul 11, 8:17 PM EDT | Areal Flood Advisory | IND | Clay, Greene, Owen, Sullivan, Vigo | 3 hr |
| Jul 11, 8:45 PM EDT | Severe Thunderstorm Warning | IND | Martin | 30 min |
| Jul 11, 9:08 PM EDT | Severe Thunderstorm Warning | IND | Lawrence, Martin | 24 min |
| Jul 11, 9:30 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Knox | 34 min |
| Jul 11, 11:32 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Parke, Tippecanoe, Vermillion, Warren | 43 min |
| Jul 12, 12:02 AM EDT | Severe Thunderstorm Warning | IND | Clay, Fountain, Montgomery, Parke, Putnam, Tippecanoe and 2 more | 43 min |
| Jul 12, 12:29 AM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Hendricks, Monroe, Morgan, Owen and 3 more | 31 min |
| Jul 12, 12:31 AM EDT | Special Weather Statement | IND | Boone, Hendricks, Montgomery, Tippecanoe | 44 min |
| Jul 12, 12:39 AM EDT | Severe Thunderstorm Warning | IND | Boone, Hendricks | 23 min |
| Jul 12, 12:53 AM EDT | Severe Thunderstorm Warning | IND | Brown, Daviess, Greene, Hendricks, Johnson, Knox and 6 more | 37 min |
| Jul 12, 1:01 AM EDT | Special Weather Statement | IND | Boone, Marion | 44 min |
| Jul 12, 1:30 AM EDT | Special Weather Statement | IND | Johnson, Marion, Shelby | 45 min |
| Jul 12, 1:53 AM EDT | Special Weather Statement | IND | Decatur, Jennings, Shelby | 52 min |
Nearby
Special Weather Statements in Indiana, 2020Every special weather statement in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.